ORV sequences with nondegenerate groups of regular points

  • V. V. Pavlenkov Нац. техн. ун-т Украины „КПИ”, Киев

Abstract

We define a class of ORV sequences with nondegenerate groups of regular points and consider some properties of this sequences.
Published
25.07.2018
How to Cite
PavlenkovV. V. “ORV Sequences With Nondegenerate Groups of Regular Points”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 7, July 2018, pp. 933-51, http://umj.imath.kiev.ua/index.php/umj/article/view/1607.
Section
Research articles